Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i5.30
pages 27-41

Some Modeling Problems of Fractional-Differential Geofiltrational Dynamics within the Framework of Generalized Mathematical Models

Vladimir M. Bulavatskiy
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine

SINOPSIS

The generalized mathematical models depicting fractional-differential dynamics of filtration processes in complex geoporous structures under nonequilibrium conditions are introduced. The construction of corresponding fractional-differential mathematical models is based on generalization of Darcy filtration law using the concept of biordinal fractional Hilfer derivative on time variable that allows one to reach a large degree of generality of models studied. Within the framework of considered nonclassical mathematical models some nonstationary boundary value problems of the theory of nonequilibrium geofiltration are formulated and their analytical solutions are obtained.


Articles with similar content:

Mathematical Models with a Control Function for Investigation of Fractional-differential Dynamics of Geomigration Processes
Journal of Automation and Information Sciences, Vol.46, 2014, issue 6
Iurii G. Kryvonos, Vladimir M. Bulavatskiy
The Numerically Analytical Solutions of Some Geomigratory Problems within the Framework of Fractional-differential Mathematical Models
Journal of Automation and Information Sciences, Vol.46, 2014, issue 2
Iurii G. Kryvonos, Vladimir M. Bulavatskiy
Analytical Model of a Complex-Structured Graphical Object, Making Provisions for Statistical Properties of the Coefficients of its Wavelet Transformation
Telecommunications and Radio Engineering, Vol.67, 2008, issue 16
A. A. Minyaev
Mathematical Model of Geoinformatics for Investigation of Dynamics for Locally Nonequlibrium Geofiltration Processes
Journal of Automation and Information Sciences, Vol.43, 2011, issue 12
Vladimir M. Bulavatskiy
Control Problem with Non-Separated Multipoint and Integral Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade